Previous article Next article On a Game Connected with the Wiener ProcessS. M. Gusein-ZadeS. M. Gusein-Zadehttps://doi.org/10.1137/1114088PDFBibTexSections ToolsAdd to favoritesExport CitationTrack CitationsEmail SectionsAbout[1] Evgenii B. Dynkin and , Aleksandr A. Yushkevich, Markov processes: Theorems and problems, Translated from the Russian by James S. Wood, Plenum Press, New York, 1969x+237 MR0242252 CrossrefGoogle Scholar[2] Kiyoshi Itô and , Henry P. McKean, Jr., Diffusion processes and their sample paths, Die Grundlehren der Mathematischen Wissenschaften, Band 125, Academic Press Inc., Publishers, New York, 1965xvii+321, Berlin MR0199891 0127.09503 CrossrefGoogle Scholar[3] E. B. Dynkin, A game-theoretic version of an optimal stopping problem, Dokl. Akad. Nauk SSSR, 185 (1969), 16–19, (In Russian.) MR0241121 Google Scholar[4] E. B. Frid, The optimal stopping rule for a two-persons Markov chain with opposing interests, Theory Prob. Applications, 14 (1969), 713–716 10.1137/1114091 LinkGoogle Scholar Previous article Next article FiguresRelatedReferencesCited ByDetails Nonzero-Sum Games of Optimal Stopping for Markov ProcessesApplied Mathematics & Optimization, Vol. 77, No. 3 | 7 November 2016 Cross Ref Dynkin's Games and Israeli OptionsISRN Probability and Statistics, Vol. 2013 | 11 Mar 2013 Cross Ref Optimal Stopping Games and Nash EquilibriumG. PeskirTheory of Probability & Its Applications, Vol. 53, No. 3 | 26 August 2009AbstractPDF (247 KB)On a decomposition result in a Dynkin stopping gameJournal of Information and Optimization Sciences, Vol. 29, No. 3 | 1 May 2008 Cross Ref Optimal Stopping Games for Markov ProcessesErik Ekström and Goran PeskirSIAM Journal on Control and Optimization, Vol. 47, No. 2 | 15 February 2008AbstractPDF (231 KB)Optimal Switching Problem for Markov ChainsMarkov Processes and Controlled Markov Chains | 1 Jan 2002 Cross Ref ReferencesStochastic Differential Equations and Applications | 1 Jan 1976 Cross Ref Stochastic games and variational inequalitiesArchive for Rational Mechanics and Analysis, Vol. 51, No. 5 | 1 Jan 1973 Cross Ref The Optimal Stopping Rule for a Two-Person Markov Chain with Opposing InterestsE. B. FridTheory of Probability & Its Applications, Vol. 14, No. 4 | 17 July 2006AbstractPDF (400 KB) Volume 14, Issue 4| 1969Theory of Probability & Its Applications547-728 History Submitted:09 December 1968Published online:17 February 2012 InformationCopyright © Society for Industrial and Applied MathematicsPDF Download Article & Publication DataArticle DOI:10.1137/1114088Article page range:pp. 701-704ISSN (print):0040-585XISSN (online):1095-7219Publisher:Society for Industrial and Applied Mathematics
No takes yet. Share an insight, caveat, or question.
S. M. Gusein‐Zade (1969) studied this question.
Synapse has enriched 5 related papers. Consider them for comparative context: